# SDR UALA2012032901961

- Difficulty date: March 29, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 45,554 hours, 11,824 cycles
- Engine: Pwa PW4056
- Engine time: 81,181 hours, 12,125 cycles
- System (JASC): 7250 · Turbine Section
- Part: Lug
- Part number: PW566R
- Part serial: 717604
- Condition: Cracked
- Location: Engine
- Part time: 81,181 hours, 12,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL CRACKS ON HPC STAGE 6 TWO DOVETAIL LUGS.  REPLACED NR 2 ENGINE
